×

zbMATH — the first resource for mathematics

Robust reliable \(H_\infty \) control for uncertain nonlinear systems via LMI approach. (English) Zbl 1141.93322
Summary: This paper investigates the robust reliable \(H_{\infty }\) control for a class of uncertain nonlinear system. At first, a criterion for nonlinear system without uncertainties is proposed to guarantee global exponential stabilization and disturbance attenuation. Next, the criterion for uncertain nonlinear systems with parameter uncertainties is obtained by simple derivation. Linear Matrix Inequality (LMI) optimization approach is used to design the robust reliable \(H_{\infty }\) state feedback control. Two numerical examples are given to illustrate the effectiveness of the main results.

MSC:
93B35 Sensitivity (robustness)
93B36 \(H^\infty\)-control
93C10 Nonlinear systems in control theory
93C41 Control/observation systems with incomplete information
93D20 Asymptotic stability in control theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Liu, Y.; Wang, J.; Yang, G.H., Reliable control of uncertain nonlinear systems, Automatica, 34, 875-879, (1998) · Zbl 0942.93007
[2] Siljak, D.D., Reliable control using multiple control systems, Int. J. control, 31, 303-329, (1980) · Zbl 0428.93033
[3] Veillette, R.J., Reliable linear-quadratic state feedback control, Automatica, 31, 137-143, (1995) · Zbl 0825.93249
[4] Yao, B.; Wang, F., LMI approach to reliable H_∞ control of linear systems, J. syst. eng. elect., 17, 381-386, (2006) · Zbl 1173.93332
[5] Choi, H.H.; Chung, M.J., Robust observer-based H∞ controller design for linear uncertain time-delay systems, Automatica, 33, 1749-1752, (1997)
[6] Lien, C.H., H∞ non-fragile observer-based controls of dynamical systems via LMI optimization approach, Chaos, solitons & fractals, 34, 428-436, (2007) · Zbl 1134.93344
[7] K.W. Yu, C.H. Lien, Robust H∞ control for uncertain T-S fuzzy systems with state and input delays, Chaos, Solitons & Fractals, in press. · Zbl 1147.93329
[8] Lien, C.H., Non-fragile guaranteed cost control for uncertain neutral dynamic systems with time-varying delays in state and control input, Chaos, solitons & fractals, 31, 889-899, (2007) · Zbl 1143.93338
[9] Boyd, S.P.; Ghaoui, L.E.; Feron, E.; Balakrishnan, V., Linear matrix inequalities in system and control theory, (1994), SIAM Philadelphia · Zbl 0816.93004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.